Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Intrinsic metrics on complex manifolds


Author: Shoshichi Kobayashi
Journal: Bull. Amer. Math. Soc. 73 (1967), 347-349
MathSciNet review: 0210152
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Salomon Bochner and Deane Montgomery, Locally compact groups of differentiable transformations, Ann. of Math. (2) 47 (1946), 639–653. MR 0018187
  • 2. C. Carathéodory, Über das Schwarzsche Lemma bei analytischen Funktionen von zwei komplexen Veränderlichen, Math. Ann. 97 (1926), 76-98.
  • 3. Hans Grauert and Helmut Reckziegel, Hermitesche Metriken und normale Familien holomorpher Abbildungen, Math. Z. 89 (1965), 108–125 (German). MR 0194617
  • 4. Shoshichi Kobayashi, Distance, holomorphic mappings and the Schwarz lemma, J. Math. Soc. Japan 19 (1967), 481–485. MR 0218621
  • 5. Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963. MR 0152974
  • 6. H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193–233. MR 0224869


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11745-2